MathSciNet Relay Station
MathSciNet bibliographic data
MR2010239 (2004h:93104) 93C23 (93B12)
Gouaisbaut, F.; Dambrine, M.; Richard, J. P. Robust control of delay systems: a sliding mode control design via LMI. Systems Control Lett. 46 (2002), no. 4, 219–230.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement